# SDR CALA2016111100871

- Difficulty date: November 11, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 51,026 hours, 21,805 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Condition: Unwanted Deploy
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD SLIDE INADVERTENTLY DEPLOYED. REPLACED LEFT OVERWING SLIDE ASSY AND INFLATION RESERVOIR IAW AM M 25-62-42 AND 25-62-46. OP CHECKED OK.
